If you need an accessible version of this item please contact JSTOR User Support

Nested Square Roots of 2

L. D. Servi
The American Mathematical Monthly
Vol. 110, No. 4 (Apr., 2003), pp. 326-330
DOI: 10.2307/3647881
Stable URL: http://www.jstor.org/stable/3647881
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Nested Square Roots of 2
Preview not available

Page Thumbnails

  • Thumbnail: Page 
326
    326
  • Thumbnail: Page 
327
    327
  • Thumbnail: Page 
328
    328
  • Thumbnail: Page 
329
    329
  • Thumbnail: Page 
330
    330